Volume 12, Issue 4, November 2005, Pages 518 - 529
The Asymptotic Behavior of the Solution of Boundary Value Problems for the sine-Gordon Equation on a Finite Interval
Received 14 December 2004, Accepted 31 January 2005, Available Online 1 November 2005.
- https://doi.org/10.2991/jnmp.2005.12.4.6How to use a DOI?
- In this article we use thve Fokas transform method to analyze boundary value prolems for the sine-Gordon equation posed on a finite interval. The representation of the solution of this problem has already been derived using this transform method. We interchange the role of the independent variables to obtain an equivalent reprsentation which can be used to study the asymptotic behavior for large times. We use this analysis to prove that the solution corresponding to constant boundary data is dominated for large times by the underlying similarity solution. Dedicated to Francesco Calogero in occasion of his 70th birthday
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - Beatrice PELLONI PY - 2005 DA - 2005/11 TI - The Asymptotic Behavior of the Solution of Boundary Value Problems for the sine-Gordon Equation on a Finite Interval JO - Journal of Nonlinear Mathematical Physics SP - 518 EP - 529 VL - 12 IS - 4 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2005.12.4.6 DO - https://doi.org/10.2991/jnmp.2005.12.4.6 ID - PELLONI2005 ER -